Israel Journal of Mathematics

, Volume 75, Issue 2–3, pp 257–271

Combinatorial approximation to the divergence of one-forms on surfaces

  • Lieven Smits
Article

Abstract

We consider the approximation of a differential operator on forms by combinatorial objects via the correspondences of Whitney and de Rham. We prove that the Hilbert space dual of the combinatorial coboundary is an L2 approximation to the codifferential of one-forms on a two-dimensional Riemannian manifold.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Hebrew University 1991

Authors and Affiliations

  • Lieven Smits
    • 1
  1. 1.Department of MathematicsUniversity of Antwerp (UIA)WilrijkBelgium

Personalised recommendations